Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Which medicine should I use to get rid of white scaling under the penis foreskin ?

Infection on glans under the foreskin of penis , some white peeling has started, i suspect the use of XXXX soap sometimes while taking bath. Not sure if this is due to dryness or some infection. Please suggest if the antibiotic ointment Neosprin is helpful and also how to apply, should i pull the foreskin of penis and wash it with water and then dry it with cloth and then apply this ointment
Asked On : Sun, 4 Mar 2012
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Psychiatrist 's  Response
better try clean glans and prepuce with palin water and keep the part dry or dryit with a hair dryer and wah prior with chlorhexidine and keep dry always . when passing urine see gglans and prepuce are kept dry and use tissuepaper to do this.
You an alsouse after a wee the neosporin once or twice a week if not helpul.
Answered: Fri, 9 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor